# SDR CALA2023042101190

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 43,727 hours, 15,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 206527
- Condition: Failed
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M1673, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 10 MINS (REF AAR NR 99965142)   REMOVED AND INSTALLED NEW BATTERY PACK ON M1673 IAW B737 AMM 33- 51-06-960-805, OPS CHECK GOOD.
